Shortcake

Shortcake: Effexor withdrawal. When will it end?

220 posts in this topic

I'm glad my math explanation helped.  You could try 1 extra bead to start with.

 

Some people have mentioned that they can get windows and waves moment by moment throughout a day, so I don't think what you are experiencing is anything unusual.

 

I'm not sure if it's been posted before but this really helps me (I think because I have solved a Rubiks cube by following along with a YouTube video and realise how messed up it can seem at times and because it is visual) to remember what is going on Video:  Healing From Antidepressants - Patterns of Recovery

Share this post


Link to post

I can go from window to wave on alternate days.  We just have to try and ride it out.

 

What about the Ativan "as required"?  I have experience of that medication, years ago.  It could be a big fly in the ointment, so to speak.  It is notorious, and was, even in the 1980s just after it came out.  "Non-addictive !", they shouted.

I found it relieved anxiety for a few hours but eventually gave chronic depression.

I believe nowadays, our GPs are instructed to prescribe it for only a max of four weeks.

However, it is perfectly understandable that you will have needed extra anxiety relief after your traumas.

Best wishes,

peng

Share this post


Link to post

Thank you Chessie, I had seen that before but it was a good reminder.  Sometimes I forget I have withdrawal and I think "wow... My mind is really messed up.  I need drugs or something"  but the drugs did this.  I just want to get back to myself.  Something needs to change soon because i feel like at times things are getting WORSE.  

 

Peng, yeah... I have a love hate relationship with ativan. Sometimes i really need it to get me through hard times... But i dont like the after effects.  I dont take it "willy nilly", only when its a last resort.  

 

All i know is that i cant do this for much longer.  I need to get back to work to pay the bills and rent.  I need to be a good mom again.  Ill do whatever it takes.

Share this post


Link to post

Ativan is probably the worst thing you could subject your already delicate nervous system to....be careful. :)

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now